Successful organ transplantation after treatment of fatal cyanide poisoning with hydroxocobalamin.
Аннотация
BACKGROUND
Cyanide-poisoned patients are potential organ donors provided that organs are not damaged by the poison or by antidotal treatment.
CASE STUDY: A patient with third-degree burns and smoke inhalation-associated cyanide poisoning confirmed by measurements of whole blood cyanide was found in cardiac arrest and administered epinephrine and hydroxocobalamin (5 g + 5 g). Cardiac activity resumed, but the patient was declared brain dead on the third day of hospitalization when coma deteriorated to a shock state with refractory hypoxemia. Kidneys, heart, and liver were removed and transplanted into four patients. Gross pre-transplantation inspection of the donor organs and renal histology showed no evidence that hydroxocobalamin caused organ toxicity. Donor organs functioned normally through follow-up periods of several months.
CONCLUSION
Anoxic cardiac arrest following acute cyanide poisoning treated with hydroxocobalamin (5 g + 5 g) was not a contraindication to organ transplantation after confirmed encephalic death in this patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.